Soliton stability in a nonlinear model of quark retention

A one-dimensional version of a "soliton pocket" scalar model is considered, illustrating the mechanism of quark retention. The region of parameter variation of the model is found such that a nodeless soliton solution is Lyapunov-stable and the corresponding quark-retention mechanism is effective. © 1988 Plenum Publishing Corporation.

Authors
Argiru N.L.1 , Rybakov Yu.P. 1
Publisher
Kluwer Academic Publishers-Plenum Publishers
Number of issue
3
Language
English
Pages
206-210
Status
Published
Volume
31
Year
1988
Organizations
  • 1 Patrice Lumumba Friendship of Nations University, Russia
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/1256/